# SDR 06FDEA03158

- Difficulty date: September 1, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Block
- Part number: AYG72331
- Condition: Damaged
- Location: Center Lg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING REPAIR AT CENTER LANDING GEAR PILLOW BLOCK.   CTR LANDING GEAR PILLOW BLOCK REMOVED AND REPLACED AS PER CMM 32-15-01 AND   OPERATIONAL CHECK CARRIED OUT AS PER AMM 32-31-00 FOUND SATISFACTORY. CLASSIFIED MINOR REPAIR AS PER GMM 6-2-100.
